Renormalization of mulitdimensional Hamiltonian flows

K Khanin, JL Dias, J Marklof

Research output: Contribution to journalArticle (Academic Journal)peer-review

12 Citations (Scopus)

Abstract

We construct a renormalization operator acting on the space of analytic Hamiltonians defined on T*T-d, d >= 2, based on the multidimensional continued fractions algorithm developed by the authors. We show convergence of orbits of the operator around integrable Hamiltonians satisfying a non-degeneracy condition. This in turn yields a new proof of a KAM-type theorem on the stability of diophantine invariant tori.
Translated title of the contributionRenormalization of mulitdimensional Hamiltonian flows
Original languageEnglish
Pages (from-to)2727 - 2753
Number of pages27
JournalNonlinearity
Volume19 (12)
DOIs
Publication statusPublished - Dec 2006

Bibliographical note

Publisher: IOP Publishing Ltd
Other identifier: IDS number 112LX

Fingerprint

Dive into the research topics of 'Renormalization of mulitdimensional Hamiltonian flows'. Together they form a unique fingerprint.

Cite this